# SDR AALA200800875

- Difficulty date: April 8, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- Aircraft time: 51,195 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
